# SDR ASOA2014072310928

- Difficulty date: July 1, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,785 hours, 22,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 501-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER SKIN CORRODED BETWEEN BS 501-517 STRINGERS 26L-26R.  REMOVED CORROSION ON CHANNEL IAW SRM 51-20-06-001-001.  NO DAMAGE ALLOWED INBLENDED AREA IAW SRM 53-31-01-101-003-A01.  REMOVED REMAINING CORROSION IAW SRM 51-42-06-001-01 & 51-42-06-001-001.  REPAIRED AREA IAW EA 32-2014-013.
